# SDR FDEA201202090535

- Difficulty date: February 9, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46605
- Aircraft time: 79,742 hours, 33,003 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Part number: ARB11901
- Condition: Gouged
- Location: Zone 500
- Part time: 79,742 hours, 33,003 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 SLAT TRACK IS RIDING AND CUTTING INTO L/E SUPPORT STRUCTURE.  FWD UPPER TRACK CORNERS.  BURNISHED THE SLAT TRACK IAW CMM 57-55-04.  ALODINE AND PAINT AND PRIMERED IAW SRM 51-21-01 AND 51-21-02.  R & R NR 1 LT SLAT AND CLEARANCE AND OPS CHECK C/W IAW MM 27-80-01-4.
